# SDR UALA2010052501788

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 52,029 hours, 6,235 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80172424
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 45 THROUGH 53 LT EMERGENCY LIGHTS INOP.  REPAIRED CONNECTOR ON FEED IN CABLE, OP CHECKS GOOD ON GROUND.
